Persistence and global stability for a class of discrete time structured population models

Research output: Contribution to journalArticle

14 Scopus citations

Abstract

We obtain sharp conditions distinguishing extinction from persis- tence and provide suffcient conditions for global stability of a positive fixed point for a class of discrete time dynamical systems on the positive cone of an ordered Banach space generated by a map which is, roughly speaking, a nonlinear, rank one perturbation of a linear contraction. Such maps were con- sidered by Rebarber, Tenhumberg, and Towney (Theor. Pop. Biol. 81, 2012) as abstractions of a restricted class of density dependent integral population projection models modeling plant population dynamics. Significant improve- ments of their results are provided.

Original languageEnglish (US)
Pages (from-to)4627-4646
Number of pages20
JournalDiscrete and Continuous Dynamical Systems- Series A
Volume33
Issue number10
DOIs
StatePublished - Oct 1 2013

Keywords

  • Discrete time
  • Persistence
  • Persistence attractor
  • Stability
  • Structured population model

ASJC Scopus subject areas

  • Analysis
  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Persistence and global stability for a class of discrete time structured population models'. Together they form a unique fingerprint.

  • Cite this